Table of Contents Author Guidelines Submit a Manuscript
Journal of Botany
Volume 2010 (2010), Article ID 795735, 9 pages
http://dx.doi.org/10.1155/2010/795735
Research Article

Genetic Structure of the Invasive Tree Ailanthus altissima in Eastern United States Cities

1Department of Biological Sciences, Benedictine University, Lisle, IL 60532, USA
2Northern Research Station, USDA Forest Service, 180 Canfield Street, Morgantown, WV 26505, USA
3Biology Department, Grand Valley State University, 228 Henry Hall, 1 Campus Drive, Allendale, MI 49401, USA

Received 18 June 2010; Accepted 21 August 2010

Academic Editor: Stephen W. Adkins

Copyright © 2010 Preston R. Aldrich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Preston R. Aldrich, Joseph S. Briguglio, Shyam N. Kapadia, et al., “Genetic Structure of the Invasive Tree Ailanthus altissima in Eastern United States Cities,” Journal of Botany, vol. 2010, Article ID 795735, 9 pages, 2010. doi:10.1155/2010/795735